# SDR AALA971286

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 4208030000
- Condition: Defective
- Location: Nr 1 Engine
- Component: Simmonds
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0901 - AFTER TAKEOFF DFW DURING CLIMB-OUT THROUGH FL 290, EXPERIENCED NR 1 ENGINE FIRE WARNING.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO DFW LANDING WITHOUT INCIDENT.  REPLACED NR 1 ENGINE A-LOOP FIRE DETECTOR WARNING MID-HARNESS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
